# SDR VNAA0506005

- Difficulty date: June 11, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 2,537 hours, 2,540 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED AFTER FLAPS REACHED 45 DEGREES ON APPROACH.  MAINTENANCE RESET THE FLAP ELECTRONIC CONTROL UNIT IAW RJ-SL-00-001.  OPERATIONAL CHECKS WERE NORMAL.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
